# SDR SWIA200617732

- Difficulty date: December 22, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 8,343 hours, 7,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 INTERCOSTAL CRACKED LWR RADIUS AFT EQUIP BAY RT SIDE BETWEEN STR 11/12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW INTERCOSTAL AT F/S 625 RT STR12 AS PER CRJ200 SRM 51-42-06 PGS 1-11 AND 51-42-21 PG 17.
